Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child with diarrhea and vomiting. Any medication?

Hi, my 30 month daughter has had diarrhea since Monday- it started with vomiting all night Sunday night. She s no longer vomiting, she s happy eating, drinking, but still has mustard like diarrhea. It s not constants (she woke up with just wet diaper today bit later had he runs). We are on day 3 of Coulturelle . Anything else we could give her to harden the stool?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child is having gastroenteritis which could be due to a virus.

Happy to hear there are no more vomitings.

You start giving sips of oral rehydration fluids sip by sip to maintain the hydration and child urine output.

Monitor her hydration by her activity, skin turgor, wet tongue , and urine output.

Probiotics like saccharomuces or lactobacillus and zinc can be given after consulting your Pediatrician.
Hope I have answered your query.

Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor